MAUDE Adverse Event Report: DEXCOM, INC. Dexcom G7 15 Day; Integrated Continuous Glucose Monitoring System, Factory Calibrated

DEXCOM, INC. Dexcom G7 15 Day; Integrated Continuous Glucose Monitoring System, Factory Calibrated
Lot Number 1726213005
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Sense (1559)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
I am a 59-year-old woman with type 2 diabetes.I am not using insulin.I use a dexcom g7 15 day cgm to monitor my glucose and use a blood glucose meter to verify readings when necessary.This is the sixth dexcom g7 sensor i have experienced significant problems with requiring replacement/reporting.Previous sensors have produced inaccurate readings, false low alerts, or sensor failures.The sensors were not all from the same lot.I have repeatedly contacted dexcom regarding these problems and have received replacement sensors.This sensor session began (b)(6) 2026.During this sensor session, the dexcom repeatedly produced readings that differed substantially from fingerstick measurements and displayed rapid changes that were not supported by my blood glucose meter.Examples include dexcom 337 mg/dl while my meter was 255; dexcom 185 while my meter was 104; dexcom 290 while my meter was 183; dexcom 285 while my meter was 160; and dexcom 203 while my meter was 114.On another occasion after eating dinner, the dexcom rose to high (>400 mg/dl) and generated an extreme-high warning.I did not have a simultaneous fingerstick at the exact peak, so i cannot determine my actual glucose at that moment.Later that evening, however, the dexcom still displayed 256 mg/dl while my meter measured 157 mg/dl.Repeated inaccurate high readings and alerts caused me to restrict/delay eating because i believed my glucose was dangerously elevated.The most concerning event occurred on (b)(6) 2026.At approximately 7:52 am, my blood glucose meter measured 57 mg/dl, confirming hypoglycemia.At approximately the same time, the dexcom displayed 158 mg/dl with a steady trend arrow and provided no low-glucose warning.I treated the low with carbohydrate.Approximately 20 minutes later, my meter measured 142 mg/dl.The dexcom subsequently began rapidly reporting increasing values and later displayed 364 mg/dl; a fingerstick at approximately 9:02 am measured 213 mg/dl.This failure is particularly concerning because the cgm indicated a normal, stable glucose level while my meter showed actual hypoglycemia.Had i relied on the cgm reading, i would not have known that i was low or treated it.No emergency medical treatment, hospitalization, loss of consciousness, or seizure occurred.I reported this device to dexcom technical support on 09/08/2026.Dexcom case number: (b)(4).I have retained the sensor and packaging and indicated to dexcom that i can return the sensor for evaluation.| product details: dexcom g7 15 day; ref stp-ft-010; serial #(b)(6); udi (b)(4); manufactured 07/01/2026; lbl 1005313 rev005.Referenced reports-cdrh-50732924_mw6002171, cdrh-50732983_mw6002172; cdrh-50733030_mw6002173; cdrh-50733048_mw6002174; cdrh-50733106_mw6002175.Annex a-1535; 1561.Annex e-2364.Annex f-4629; 4621.Annex g-510.

Brand Name
Dexcom G7 15 Day
Common Device Name
Integrated Continuous Glucose Monitoring System, Factory Calibrated
Manufacturer (Section D)
DEXCOM, INC.
MDR Report Key50732872
Report NumberMW6002170
Device Sequence Number15577036
Product Code QBJ
UDI-Device Identifier00386270004574
UDI-Public00386270004574
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number1726213005
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown